# SDR USAA2013112500021

- Difficulty date: November 18, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005188A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK DELAMINATION ON NR 7 SLAT TE WEDGE INBD END LOWER SURFACE AT OSS305.  REPAIRED NR 7 SLAT TE WEDGE IAW B757 SRM 51-70-06.
